# SDR AALA982224

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Misinstalled
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 25R FILLER AFT STATION 440 HAS MATERIAL WITH LESS THICKNESS THAN ORIGINAL STRINGER MATERIAL.  REMOVED FILLER STATION 440, STRINGER 25R.  INSTALLED NEW FILLER CORRECT SIZE .040 INCH.  (M)
